Representation dimension of m-replicated algebras

Abstract Let A be a finite-dimensional hereditary algebra over an algebraically closed field and A(m) be the m-replicated algebra of A. We prove that the representation dimension of A(m) is at most 3, and that the dominant dimension of A(m) is at least m.

Saved in:
Author:

Lü, HongBo [VerfasserIn]

Zhang, ShunHua [VerfasserIn]

Format:

Electronic Article

Language:

English

Published:

2010

Subjects:

-replicated algebras

representation dimension

dominant dimension

Containing Work:

Enthalten in: Science in China - Asheville, NC : Science in China Press, 1995, 53(2010), 6 vom: 28. Apr., Seite 1603-1608

Containing Work:

volume:53 ; year:2010 ; number:6 ; day:28 ; month:04 ; pages:1603-1608

Links:

Volltext [lizenzpflichtig]

DOI / URN:

10.1007/s11425-010-3091-y

Catalog id:

SPR019130716

Haven't found what you're looking for?

Contact us!